English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Cohomology of line bundles on horospherical varieties

MPS-Authors
/persons/resource/persons248596

Chary,  B. Narasimha
Max Planck Institute for Mathematics, Max Planck Society;

External Ressource
Fulltext (public)

arXiv:1808.01508.pdf
(Preprint), 230KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Dejoncheere, B., & Chary, B. N. (2020). Cohomology of line bundles on horospherical varieties. Mathematische Zeitschrift, 296(1-2), 525-540. doi:10.1007/s00209-019-02454-y.


Cite as: http://hdl.handle.net/21.11116/0000-0006-9EA4-F
Abstract
A horospherical variety is a normal algebraic variety where a connected reductive algebraic group acts with an open orbit isomorphic to a torus bundle over a flag variety. In this article we study the cohomology of line bundles on complete horospherical varieties.